# SDR 95ZZZX2661

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649141
- Condition: Worn
- Location: Main Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT MAIN BEARING JOURNALS OUT OF LIMITS .0005 INCH (ONE-HALF THOUSANDS.)  CRANKSHAFT CONNECTING ROD JOURNALS OUT OF LIMITS .0002 INCH.  (TWO-TENTHS OF A THOUSANDS.)
